- Compare to the active ingredient in Benadryl Allergy
- Relieves symptoms of upper respiratory allergies
- Blocks histamine
- Provides fast, effective reversal of the often dangerous effects of a massive histamine release
- Relieves symptoms of hay fever
Diphenhydramine HCl 50 mg.....................anthistamine
Temporarily relieves the following symptoms of hay fever or other upper respiratory allergies:
- runny nose
- itching nose or throat
- itchy, watery eyes
Do not exceed recommended dosage.
Do not use with any other product containing diphenhydramine, even one used on skin.
Ask a doctor if you have a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty in urination due to enlargement of the prostate gland.
Ask a doctor or pharmacist if, you are taking sedatives or tranquilizers.
ALCOHOL WARNING: Avoid alcoholic beverages when using this product.
When using this product:
- excitability may occur especially in children
- may increase drowsiness
- avoid alcoholic beverages · use caution when driving a motor vehicle or operating machinery
If pregnant or breast feeding, ask your doctor before use
Keep out of the reach of children. In case of accidental overdose, call a doctor or poison control center immediately.
|Adults and children 12 years & older||1 CAPSULE every 4-6 HOURS; not exceeding 6 CAPSULE in 24 hours|
|Children under 12 years of age||Consult a doctor|
- Store in a cool, dry place at controlled room temperature 15-30°C (59-86°F)
- Protect from moisture
- Store in original container for better identification
- Use by expiration date on package
benzyl alcohol, butyparaben, D&C red #28, edible black ink, FD&C blue #1, FD&C red #40, gelatin, lactose, magnesium stearate, methylparaben, polysorbate 80, propylparaben sodium lauryl sulfate
For help with your product, please contact Qualitest by calling (800) 444-4011 or email email@example.com